Real-Two-Dimensional Representations of Two-Generator Free Groups.
Mathematische Zeitschrift, Tome 127 (1972), pp. 95-104
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1972__127_171758,
author = {Norman Purzitsky},
title = {Real-Two-Dimensional {Representations} of {Two-Generator} {Free} {Groups.}},
journal = {Mathematische Zeitschrift},
pages = {95--104},
year = {1972},
volume = {127},
zbl = {0226.20051},
url = {http://geodesic.mathdoc.fr/item/MZ_1972__127_171758/}
}
Norman Purzitsky. Real-Two-Dimensional Representations of Two-Generator Free Groups.. Mathematische Zeitschrift, Tome 127 (1972), pp. 95-104. http://geodesic.mathdoc.fr/item/MZ_1972__127_171758/